Global well-posedness for the KP-II equation on the background of a non-localized solution
From MaRDI portal
Publication:643449
DOI10.1016/J.ANIHPC.2011.04.004zbMath1279.35079arXiv1010.3996OpenAlexW3101047225MaRDI QIDQ643449
Luc Molinet, Jean Claude Saut, Nickolay Tzvetkov
Publication date: 28 October 2011
Published in: Annales de l'Institut Henri Poincaré. Analyse Non Linéaire (Search for Journal in Brave)
Full work available at URL: https://arxiv.org/abs/1010.3996
Related Items (32)
Global well-posedness of partially periodic KP-I equation in the energy space and application ⋮ Transverse stability issues in Hamiltonian PDE ⋮ Dynamics of solitary waves and periodic waves for a generalized KP-MEW-Burgers equation with damping ⋮ Unnamed Item ⋮ Global well-posedness and scattering for the Dysthe equation in \(L^2(\mathbb{R}^2)\) ⋮ Stability of line solitons for the KP-II equation in ℝ² ⋮ Numerical study of blow up and stability of solutions of generalized Kadomtsev-Petviashvili equations ⋮ The Cauchy problem for the rotation-modified Kadomtsev-Petviashvili type equation ⋮ Linear stability of elastic 2-line solitons for the KP-II equation ⋮ Traveling waves and transverse instability for the fractional Kadomtsev–Petviashvili equation ⋮ Existence of the periodic peaked solitary-wave solutions to the Camassa-Holm-Kadomtsev-Petviashvili equation ⋮ The Cauchy problem for a two-dimensional generalized Kadomtsev–Petviashvili-I equation in anisotropic Sobolev spaces ⋮ Benjamin-Ono and Intermediate Long Wave Equations: Modeling, IST and PDE ⋮ The Phase Shift of Line Solitons for the KP-II Equation ⋮ A local well-posed result for the fifth order KP-II initial value problem ⋮ Stability of Benney--Luke Line Solitary Waves in 2 Dimensions ⋮ Internal Controllability of Nonlocalized Solution for the Kadomtsev--Petviashvili II Equation ⋮ Unnamed Item ⋮ The direct scattering problem for the perturbed Gr(1, 2) ⩾0 Kadomtsev–Petviash-vili II solitons ⋮ Stability of the line soliton of the KP-II equation under periodic transverse perturbations ⋮ On a two dimensional nonlocal shallow-water model ⋮ The direct scattering problem for perturbed Kadomtsev–Petviashvili multi line solitons ⋮ IST Versus PDE: A Comparative Study ⋮ Well-posedness and regularity of the fifth order Kadomtsev-Petviashvili I equation in the analytic Bourgain spaces ⋮ Center stable manifolds around line solitary waves of the Zakharov-Kuznetsov equation with critical speed ⋮ Well-posedness for the fifth order KP-II initial data problem in \(H^{s, 0}(\mathbb{R} \times \mathbb{T})\) ⋮ Existence results of solitary wave solutions for a delayed Camassa-Holm-KP equation ⋮ Sharp well-posedness of the Cauchy problem for the rotation-modified Kadomtsev-Petviashvili equation in anisotropic Sobolev spaces ⋮ Justification of the KP-II approximation in dynamics of two-dimensional FPU systems ⋮ Existence of solutions for the surface electromigration equation ⋮ Bilinear Strichartz estimates for the Zakharov-Kuznetsov equation and applications ⋮ Well-posedness and ill-posedness results for the Novikov-Veselov equation
Cites Work
- Unnamed Item
- Unnamed Item
- Unnamed Item
- Unnamed Item
- Stability of the line soliton of the KP-II equation under periodic transverse perturbations
- Inverse scattering transform for the time dependent Schrödinger equation with applications to the KPI equation
- Global well-posedness of the KP-I initial-value problem in the energy space
- Erratum to ``Well-posedness and scattering for the KP-II equation in a critical space [Ann. I. H. Poincaré - AN 26 (3) (2009) 917-941]
- Transverse nonlinear instability for two-dimensional dispersive models
- On KP-II type equations on cylinders
- On the asymptotic behavior of solutions to the (generalized) Kadomtsev-Petviashvili-Burgers equations
- The Cauchy problem for higher-order KP equations
- On the Cauchy problem for the Kadomtsev-Petviashvili equation
- Solitary waves of generalized Kadomtsev-Petviashvili equations
- Correction: ``Global well-posedness for the KP-I equation
- The Cauchy problem for the fifth order KP equations
- Global well-posedness for the Kadomtsev-Petviashvili II equation
- On the local and global well-posedness theory for the KP-I equation
- Global well-posedness for the KP-I equation on the background of a non-localized solution
- Transverse nonlinear instability of solitary waves for some Hamiltonian PDE's
- LOCAL AND GLOBAL CAUCHY PROBLEMS FOR THE KADOMTSEV–PETVIASHVILI (KP–II) EQUATION IN SOBOLEV SPACES OF NEGATIVE INDICES
- N-Soliton Solution of the Two-Dimensional Korteweg-deVries Equation
- Well-posedness for the Kadomtsev-Petviashvili II equation and generalisations
- Inverse scattering transform for the KPI equation on the background of a one-line soliton*
- On the initial value problem for the KPII equation with data that do not decay along a line
- The Cauchy Problem for the Kadomtsev–Petviashili II Equation with Nondecaying Data along a Line
- Global low-regularity solutions for Kadomtsev-Petviashvili equation
- On periodic KP-I type equations
This page was built for publication: Global well-posedness for the KP-II equation on the background of a non-localized solution